A Unified Characterization of Multiobjective Robustness via Separation
Hong-Zhi Wei (),
Chun-Rong Chen () and
Sheng-Jie Li ()
Additional contact information
Hong-Zhi Wei: Chongqing University
Chun-Rong Chen: Chongqing University
Sheng-Jie Li: Chongqing University
Journal of Optimization Theory and Applications, 2018, vol. 179, issue 1, No 5, 86-102
Abstract:
Abstract This paper focuses on a unified approach to characterizing different kinds of multiobjective robustness concepts. Based on linear and nonlinear scalarization results for several set order relations, together with the help of image space analysis, some suitable subsets of scalarization image space are introduced to make equivalent characterizations for upper set (lower set, set, certainly, respectively) less ordered robustness for uncertain multiobjective optimization problems. In particular, the nonlinear scalarization functional plays a significant role in computing various multiobjective robust solutions. Finally, the corresponding examples are included to show the effectiveness of the results derived in this paper.
Keywords: Linear and nonlinear scalarization; Set order relations; Image space analysis; Uncertain multiobjective optimization; Robustness; 90C29; 90C30; 90C31 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://link.springer.com/10.1007/s10957-017-1196-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:179:y:2018:i:1:d:10.1007_s10957-017-1196-y
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
DOI: 10.1007/s10957-017-1196-y
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().